# SDR ZZDA070326144

- Difficulty date: March 26, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N318AT
- Make and model: Boeing 737*
- Aircraft serial: 33931
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON CLIMBOUT A STRONG BURNING SMELL WAS REPORTED BY THE LEAD FLT ATTENDANT.  THE BURNING SMELL WAS REPORTED THRU OUT THE A/C.  REPLACED COALESCERS REF AMM 21-51 AND PERFORMED LEFT, RIGHT ENG RUN AT POWER, NO SMELL NOTED.
